# SDR FDEA201308282053

- Difficulty date: August 28, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51319
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377.7-418 LBL 45.5 SEAT TRACK CROWN FOUND CORRODED AT UPPER AND LOWER SURFACES.  SEAT TRACK REMOVED AND REPLACEDIAW  DWG 141N5131 SHT.4 REV.D AND INSTALLED IAW DWG 141N5130 SHT.4 REV.B. REPAIR IS MAJOR.
